The Initial Singularity of Ultrastiff Perfect Fluid Spacetimes Without Symmetries
- Author(s)
- Johannes Markus Heinzle, Patrik Sandin
- Abstract
We consider the Einstein equations coupled to an ultrastiff perfect fluid and prove the existence of a family of solutions with an initial singularity whose structure is that of explicit isotropic models. This family of solutions is 'generic' in the sense that it depends on as many free functions as a general solution, i.e., without imposing any symmetry assumptions, of the Einstein-Euler equations. The method we use is a that of a Fuchsian reduction.
- Organisation(s)
- Gravitational Physics
- External organisation(s)
- Karlstad University
- Journal
- Communications in Mathematical Physics
- Volume
- 313
- Pages
- 385-403
- No. of pages
- 19
- ISSN
- 0010-3616
- DOI
- https://doi.org/10.1007/s00220-012-1496-x
- Publication date
- 2012
- Peer reviewed
- Yes
- Austrian Fields of Science 2012
- 103036 Theoretical physics, 103028 Theory of relativity, 103019 Mathematical physics
- Portal url
- https://ucrisportal.univie.ac.at/en/publications/8dd6f163-2b1d-4c6b-a4ff-6fb5f95cfbbf